# SDR CTU2002F00002

- Difficulty date: December 13, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N121WA
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970435
- Engine: Cont LTSIO360EB
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: 23O04
- Condition: Leaking
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HEATER FUEL REGULATOR INSPECTED IAW AD FOUND TO BE LEAKING.
